# SDR CA020516008

- Difficulty date: December 27, 2001
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 101098
- Condition: Malfunctioned
- Location: Overheat
- Stage of operation: TX
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN STARTING ENGINE NR 2, AND SELECTING FUEL ON, MASTER WARNING CAME ON. CONDITION LEVER WAS SELECTED OFF AND START WAS DISCONTINUED. WARNING WAS FIRE DETECT, AND FAULT ON FIRE LOOP A. MAINTENANCE INVESTIGATION/ACTION: RT ENGINE FIRE/OVERHEAT DETECTOR REPLACED
